Honey if they are giving you chemotherapy then they are poisoning you. However, the crack isn't doing you any favors either. If you are terminally ill and there isn't hope of recovery, just make yourself comfortable. Honestly, if I were dying, I would just take whatever in the he!! makes me happy so that people don't remember me as a bitchy mess. I am so sorry you have to go through this. I really hope you have a support system at home.
Sorry, I have to disagree with the above post. Yes, chemotherapy is toxic..that is why it puts people into remission...it kills cancer cells.
Some people have a terrible time with chemo, some sail right through it. My mother has stage 4 leukemia and is on her 3rd round of chemo (infusion.) She's doing remarkably well; no hair loss, no nausea, and feels okay.
But lets talk about YOU. The chemo you referred to is taken orally? Have you told the doctor about the side effects you are having?
I'd like to help you honey, but I'm not sure what you are asking for...it is your live and you can do what you want with it. Do you want to stop the crack?